# SDR DALA2014101705603

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON COUNTERSINK OF ACCESS PANEL ON LT WING.  REWORKED FUEL PANEL IAW SRM 51-74-00 AND WAS FOUND TO BE OUT LIMITS. REPLACED AND MADE A LEAK CHECK ON FUEL ACCESS PANEL IAW AMM 57-27-11-400-002-A.
